# SDR SWIA202266346

- Difficulty date: August 12, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N604UX
- Make and model: Emb EMB110*
- Aircraft serial: 17000798
- Aircraft time: 6,931 hours, 4,182 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B FLAP TRACK 1A HAS THICKNESS REDUCTION OF .029". THIS IS OUT OF THE LIMITS OF SRM 57-52-03/AD01. ASSET TC2-7153 DUE 11-18-22.     (C-CHECK RO 8/18/2022)    REMOVED AND REPLACED RH INBOARD FLAP AFT TRACK 1A. REF AMM 57-54-25. TQ 7402 CAL 5-10-23. FLAP OPS CHECK GOOD.
